# SDR SWAA002474

- Difficulty date: November 27, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 56,296 hours, 60,167 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6546421222
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 6 L/E SLAT DELAMINATED ON UPPER TRAILING EDGE. R&R SLAT PER MM.
